On the Classification of Hermitian Forms.

C.T.C. Wall

Inventiones mathematicae (1972)

  • Volume: 18, page 119-142
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Wall, C.T.C.. "On the Classification of Hermitian Forms.." Inventiones mathematicae 18 (1972): 119-142. <http://eudml.org/doc/142178>.

author = {Wall, C.T.C.},
journal = {Inventiones mathematicae},
pages = {119-142},
title = {On the Classification of Hermitian Forms.},
url = {http://eudml.org/doc/142178},
volume = {18},
year = {1972},

AU - Wall, C.T.C.
TI - On the Classification of Hermitian Forms.
JO - Inventiones mathematicae
PY - 1972
VL - 18
SP - 119
EP - 142
UR - http://eudml.org/doc/142178
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.